Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Got hooked by the Hookers
Mar 23, 2011

Hello Doctor I had a couple of encounters with hookers couple of weeks back i didnt have any intercourse nor inserted my fingers in the vagina i just kissed them no open mouth only on lips and i didn't open my trousers of and sucked the breast for 5 Mins and i let them go..! Today i got withe pus filled pimples on the face and body Doctor I'm not able to sleep properly nor able to concentrate on any thing Please doctor tell me weather the do i have infected with HIV virus or not if yes how soon i will die..? Doctor i need time to support my family doctor please ans my question I'm worried if have not been to work for couple of days due to fear.. please help me doctor please help me. please ans my questions i will donate $200 for your cause..

Response from Dr. Frascino

Hi,

Kissing and sucking on hooker boobs is not a risk for acquiring HIV!

"Pus filled pimples" are not a sign nor symptom of HIV acute retroviral syndrome (ARS) or HIV disease.

I see absolutely no reason for worry or even a need to take an HIV test.

I would suggest you see a dermatologist for treatment of your pimples. Chances are he'll be able to clear them up quickly. I would also suggest you spend some time on this Web site reviewing exactly how HIV is and is not transmitted. I'm confident you'll find the information both enlightening and reassuring.

Thank you for your support of The Robert James Frascino AIDS Foundation (www.concertedeffort.org). It's warmly appreciated.

Be well. Stay well. (Yes, indeed, you are "well"!)

Dr. Bob



Previous
worried in Cape Verde-please have petty for me and answer
Next
My Dr wont allow me to start meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement